# SDR SWAA2015122247347

- Difficulty date: December 20, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 62,055 hours, 49,348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 6618298
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR TOUCHING DOOR ASSEMBLY.  ADJUSTED R1 DOOR GUIDE ARM IAW MM.
